# SDR ABXA9900258

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224699
- Condition: Corroded
- Location: Bs 1039
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1039 CORRODED AFT OF APU ENCLOSURE AT RBL 18.  REPAIRED IAW DC9 SRM 53-01.
